# SDR 96005122803

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SR105700227
- Condition: Required Rework
- Location: Str 41
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRINGER 41, STRAP PN SR 10570022-7, REQUIRES REWORK PER NWA ENGINEERING SKETCH SA 5711-01032-7, MACHINED ANGLE.  RE-MACHINED ANGLE ON DOUBLER, PN SR 105700227, PER NWA SKETCH SA 5711-01032-7.  WORK ACCOMPLISHED IN C/W SB 57-114 AND AD 94-12-05.  MAINTENANCE ACCOMPLISHED BY LOCKHEED AEROMOD CENTER.  (X)
